# SDR SWAA2017083116035

- Difficulty date: August 16, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM WEB CORRODED BETWEEN BS 685 TO BS 695, LBL 65.  R&R WEB IAW SRM AND DWG.
